Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had convulsions, MRI showed tuberculoma. Safe drugs for epilepsy

Resptd Sir , My doughter age 19 yrs she suffered from tuberculoma brain in MRI she got two convelsions in three months period She treated by a neorophysician with AKT-4 and Oxcarbamezapinen 300 mg BD after one month she suffered from TOXIC HEPATITIS and total billirubine goes up to 13.5 SGOT 2895 ,SGOPT 2965, stop akt and anticonvelsons drugs but after two days of satop drugs she got convelsons again. Plz. guide me for safe drugs in anti epilepsy and brain tuberculoma. my email id is YYYY@YYYY cotact no. mobile +0000
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your daughter's diagnosis and treatment received by her.

She has tuberculoma of brain and Anti-TB drug induced hepatitis.

Safer drugs for tuberculosis include streptomycin, ethambutol, and ofloxacin.

Among anti-epileptic drugs, levetiracetam is safe.

These medications do not have any adverse effects on the liver.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor